About Me: Female, 66, Bangkok, Thailand, member since Feb 2010
I am a Thai-American citizen left for Thailand since 1989, and living in Bangkok now.
My legs were swelling and the fluid in my lungs & heart, couldn't breath and very we
[More]ak last January 2010. I went to see the heart specialist doctor, and he referred to a nephrologist after the blood test was found BUN = 134 high, and Creatinine = 8.99 High
Na 126 Low, K = 4.07, Cl =77, Hb = 8.0, Hct = 25, etc. I was admitted in a private hospital, got rush to start dialysis on February 6, Feb 8, Feb.10, Feb 12, Feb 16, 2010,
after the 2nd - 4th dialysis - there so many complications caused me very sick and very
suffering, my blood pressure sky high as high as 200/80mmhg, high fever, head ached,
eyes painful, nausea & vomiting, restlessness, rash appeared all over my upper legs down to the feets & both forearms, etc.
However, the blood test on Feb 12, resulted:BUN =27.4, Creatinine =4.68, WBC = 3,500
I asked to quit dialysis, but the doctor said the fluid will plung to my lungs& heart again. So I agree to do it one more time on Feb 16, which was the fifth time, and will have to go for dialysis on the Feb. 20, 2010.
I'm thinking to quit dialysis and not going the next appointment, because I feel okay after
last dialysis. I'm afraid the get more complications as the 2nd - 4th dialysis, it was so horribled and suffered!
Please give me any best suggestion for my decision to quit dialysis, what will be happened, thanks in advance.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.